Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2014, Issue 690


Vector-valued p-adic Siegel modular forms

Takashi Ichikawa
Published Online: 2012-07-17 | DOI: https://doi.org/10.1515/crelle-2012-0066


We study vector-valued p-adic Siegel modular forms based on the arithmetic theory of vector-valued Siegel modular forms over rings. We construct Fourier expansions and Hecke operators for these modular forms, and especially, using the description of these p-adic forms on the Igusa tower, we give a natural definition of p-adic operators.

About the article

Received: 2010-05-17

Revised: 2012-06-25

Published Online: 2012-07-17

Published in Print: 2014-05-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2014, Issue 690, Pages 35–49, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2012-0066.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in